Ask a Bariatrics Question, Get an Answer ASAP!
Good afternoon, I am Dr Ruff. Thank you for your question.
It is not normal to experience pain after eating anything. Can you provide a little more information regarding your question please.
Okay thank you. Are you taking either Omeprazole or Lansoprazole?
Okay thank you. So Rebeprazole is not commonly used in the UK, however the dose may need to be increased as what you are describing is likely related to reflux and possibly gastritis.
I am not sure a rash would be related to this, and it is not common side effect of this class of medication.
I would suggest having your dose reviewed, but also may be worth getting a test for H.Pylori as this requires antibiotics and may be present following your surgery.
This can be tested with a stool sample. Yes I would use Omeprazole as more easily available.
Not necessarily, but you can get it in 10mg to 40mg, I would recommend 20mg for a week and increase if necessary. Would also be worth discussing this with a pharmacist regarding opening the capsule and swallowing it with soft puree instead.